Review: could Novolog cause Mood swings?
Summary: Mood swings is found among people who take Novolog, especially for people who are female, 60+ old, have been taking the drug for 6 - 12 months, also take medication Lantus, and have Diabetes.
We study 12,211 people who have side effects while taking Novolog from FDA and social media. Among them, 28 have Mood swings. Find out below who they are, when they have Mood swings and more.
You are not alone: join a mobile support group for people who take Novolog and have Mood swings >>>
Novolog has active ingredients of insulin aspart recombinant. It is often used in diabetes. (latest outcomes from 12,327 Novolog users)
Mood swings (an extreme or rapid change in mood) has been reported by people with quit smoking, depression, birth control, attention deficit hyperactivity disorder, stress and anxiety. (latest reports from 24,722 Mood swings patients)
On Jan, 8, 2015: 12,207 people reported to have side effects when taking Novolog. Among them, 28 people (0.23%) have Mood Swings.
Time on Novolog when people have Mood swings * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Mood swings||0.00%||0.00%||50.00%||0.00%||0.00%||0.00%||50.00% |
Gender of people who have Mood swings when taking Novolog * :
|Mood swings||60.71%||39.29% |
Age of people who have Mood swings when taking Novolog * :
|Mood swings||0.00%||0.00%||0.00%||8.00%||4.00%||24.00%||4.00%||60.00% |
Severity of Mood swings when taking Novolog ** :
How people recovered from Mood swings ** :
Top conditions involved for these people * :
- Diabetes mellitus (7 people, 25.00%)
- Type 2 diabetes mellitus (5 people, 17.86%)
- Heart rate irregular (4 people, 14.29%)
- Depression (3 people, 10.71%)
- Anxiety (3 people, 10.71%)
Top co-used drugs for these people * :
- Lantus (13 people, 46.43%)
- Glipizide (8 people, 28.57%)
- Aspirin (7 people, 25.00%)
- Lipitor (6 people, 21.43%)
- Coumadin (5 people, 17.86%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Mood Swings while taking Novolog?
You are not alone! Join a mobile support group:
- support group for people who take Novolog and have Mood Swings
- support group for people who take Novolog
- support group for people who have Mood Swings
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Novolog, Mood swings
You may be interested at these reviews (Write a review):
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Lo loestrin and breast plate pain
This has to be the worst birth control I have ever taken. I felt like two different people. I turned into a lunatic when I was in my cycle - which I never knew when I was on my cycle because I bled for two days here, four days there, 5 days another time. I never knew when I was going to bleed. My face had cysts and I was breaking out like I was going through puberty-I'm 33! I was having pain in my breast bone where the cartilage meets the sternum. I am talking about serious pain! It felt like I had slept on my side for hours with a boulder on me. I would never recommend this birth control to anyone. If you are taking it and feeling these symptoms, talk to your doctor about switching birth control immediately!
More reviews for: Novolog, Mood swings
Comments from related studies:
From this study (2 days ago):
Sensitivity to insulin while on both
From this study (3 weeks ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
nobpdy important on Dec, 19, 2014:
Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.